Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on cobordism of Poincaré duality spaces


Authors: W. Browder and G. Brumfiel
Journal: Bull. Amer. Math. Soc. 77 (1971), 400-403
MSC (1970): Primary 57B10
DOI: https://doi.org/10.1090/S0002-9904-1971-12714-3
MathSciNet review: 0273629
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, The Kervaire invariant of framed manifolds and its generalization, Ann. of Math. (2) 90 (1969), 157-186. MR 40 #4963. MR 251736
  • 2. N. Levitt, Generalized Thom spectra and transversality for spherical fibrations, Bull. Amer. Math. Soc. 76 (1970), 727-731. MR 258042
  • 3. C. P. Rourke and D. Sullivan, A product formula for the surgery obstruction, University of Warwick, 1970 (mimeographed).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57B10

Retrieve articles in all journals with MSC (1970): 57B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12714-3

American Mathematical Society